Alert archive / Ohio / Tornado Warnings in 2013
Tornado Warning 15, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jul 23, 2013, 5:12 PM EDT for Carroll County, Columbiana County, Ohio. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2013, 5:12 PM EDT (21:12 UTC)
- Expired
- Jul 23, 2013, 5:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Carroll County, OH, Columbiana County, OH
The radar
The Pittsburgh radar (KPBZ), 62 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 5:25 PM EDT | TSTM WND DMG | 2 E Augusta, OH | BARN DESTROYED...ROOF BLOWN OFF A BUILDING...SILO BLOWN OVER...AND NUMEROUS TREES DOWN. |
| Jul 23, 5:25 PM EDT | TSTM WND DMG | 2 Nne Norristown, OH | LARGE OUT BUILDING BLOWN ON TO APOLLA AND MERLINE ROADS |
| Jul 23, 5:30 PM EDT | TORNADO | 2 Sse Kensington, OH | NWS STORM SURVEY FOUND AN EFO TORNADO TOUCHED DOWN IN CARROLL COUNTY OHIO NEAR THE INTERSECTION OF MELODY AND APPOLLO ROADS... WITH A PATH ENDING NEAR 5 FORKS RD IN FRANKLIN... COLUMBIANA COUNTY OHIO. WINDS ARE ESTIMATED TO BE BETWEEN 70 AND 75 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 1:54 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
493 WFUS51 KPBZ 232112 TORPBZ OHC019-029-232145- /O.NEW.KPBZ.TO.W.0015.130723T2112Z-130723T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 512 PM EDT TUE JUL 23 2013 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN CARROLL COUNTY IN EAST CENTRAL OHIO... WESTERN COLUMBIANA COUNTY IN EAST CENTRAL OHIO... * UNTIL 545 PM EDT * AT 510 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS NEAR EAST ROCHESTER...AND WAS MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... EAST ROCHESTER... AUGUSTA... MILLPORT... MECHANICSTOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && LAT...LON 4069 8078 4056 8094 4073 8110 4081 8103 TIME...MOT...LOC 2112Z 307DEG 22KT 4074 8104 $$ 15
3 follow-up statements
442 WWUS51 KPBZ 232121 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 521 PM EDT TUE JUL 23 2013 OHC019-029-232145- /O.CON.KPBZ.TO.W.0015.000000T0000Z-130723T2145Z/ CARROLL OH-COLUMBIANA OH- 521 PM EDT TUE JUL 23 2013 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR COLUMBIANA AND CARROLL COUNTIES... AT 519 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED NEAR AUGUSTA...AND WAS MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... AUGUSTA... MILLPORT... MECHANICSTOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && LAT...LON 4056 8094 4073 8109 4073 8094 4069 8078 TIME...MOT...LOC 2121Z 307DEG 22KT 4071 8098 $$ 15
653 WWUS51 KPBZ 232132 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 532 PM EDT TUE JUL 23 2013 OHC019-029-232145- /O.CON.KPBZ.TO.W.0015.000000T0000Z-130723T2145Z/ CARROLL OH-COLUMBIANA OH- 532 PM EDT TUE JUL 23 2013 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR COLUMBIANA AND CARROLL COUNTIES... AT 527 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED NEAR MILLPORT...AND WAS MOVING SOUTHEAST AT 25 MPH. COUNTY OFFICIALS HAVE REPORTED ROTATION IN THIS STORM. * LOCATIONS IMPACTED INCLUDE... MILLPORT... AUGUSTA... MECHANICSTOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && LAT...LON 4056 8094 4073 8109 4073 8094 4069 8078 TIME...MOT...LOC 2132Z 307DEG 22KT 4067 8091 $$ 15
117 WWUS51 KPBZ 232141 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 541 PM EDT TUE JUL 23 2013 OHC019-029-232151- /O.EXP.KPBZ.TO.W.0015.000000T0000Z-130723T2145Z/ CARROLL OH-COLUMBIANA OH- 541 PM EDT TUE JUL 23 2013 ...THE TORNADO WARNING WILL EXPIRE AT 545 PM EDT FOR COLUMBIANA AND CARROLL COUNTIES... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. LAT...LON 4056 8094 4073 8109 4073 8094 4069 8078 TIME...MOT...LOC 2141Z 307DEG 22KT 4064 8085 $$ 15
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jul 23, 2:21 PM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jul 23, 2:21 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 221 PM EDT TUE JUL 23 2013 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL CROSS THE REGION THROUGH EARLY TONIGHT AHEAD OF A COLD FRONT. HIGH PRESSURE WILL MOVE EAST ACROSS THE REGION THEN BUILDS OVERHEAD FOR WEDNESDAY AND THE REMAINDER OF THE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... COLD FRONT NOW ENTERING NORTHWEST OHIO WITH CONVECTION FIRING IN UNSTABLE AIR MASS PRECEDING THE FRONT. ENOUGH WIND ALOFT AND WITH LAPSE RATES MORE IMPRESSIVE SVR WATCH IN EFFECT UNTIL 10 PM. FRONT WILL CROSS REGION LATER TONIGHT BRINGING MUCH LOWER DEW POINTS AND ENDING SHOWERS. NOTICEABLY COOLER WEDNESDAY AS RATHER COOL HIGH PRESSURE FOR THIS TIME OF YEAR SLOWLY MOVES EAST ACROSS THE OHIO VALLEY. TEMPERATURES CLOSE TO A ECMWF/MET BLEND. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... HIGH PRESSURE AND LOWER DEW POINTS THROUGH THE PERIOD WITH ONLY FAIR WEATHER CU IN THE AFTERNOONS. A STRAY POP UP SHOWER NOT OUT OF THE QUESTION ACROSS THE RIDGES IN A BIT OF UP-SLOPE AND COLD ADVECTION BUT NOT WORTH MENTIONING IN GRIDS. TEMPERATURES WILL BE 5 TO 10 DEGREES BELOW NORMAL MID WEEK THEN TREND TO NEAR NORMAL BY FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A LONG WAVE TROUGH IS FORECAST TO CONTROL ERN CONUS WEATHER THROUGH THE WEEKEND. AS A RESULT...AOB SEASONAL AVERAGE TEMPS CAN BE EXPECTED AS WELL AS SHRTWV DEPENDANT PCPN CHCS. BEYOND THE WEEKEND...MDL CONSENSUS IS THAT THE TROF WL BGN TO FILL...HENCE THE NEW WEEK WL FEATURE WARMER TEMPS AND LOWER POPS. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... GENL VFR IS EXPECTED TO BE INTERRUPTED THIS AFTN AND EVE BY SCT TO NMBRS SHWRS AND TSTM ACCOMPANYING A CROSSING CDFNT. IN ADDITION...MVFR TO IFR SC AND ST IS FORECAST TO FILTER OVR THE UPR OH VALLEY REGION TNGT AS COLD ADVCTN INTENSIFIES IN THE WAKE OF THE FRONT. FOR THE INITIAL TAF HRS...ALL PORTS WL FEATURE AT LEAST A MENTION OF SHWRS IN VICINITY...WITH MORE SIGNIFICANT WEA AMENDED IN AS PCPN COVERAGE BTR MATURES. RESTRICTIONS WL BE REINITIATED FOLLOWING A LATE EVE BREAK...AND WL INCLUDE IFR AT THE NRN PORTS. OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/... IMPROVEMENT TO VFR CAN BE EXPECTED ON WEDNESDAY AS HIGH PRES BLDS. THE NXT CHC FOR WIDESPREAD RESTRICTIONS MAY BE ANTICIPATED WITH THE APPRCH AND PASSAGE OF A WEEKEND CDFNT. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 23, 2:11 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 211 PM EDT TUE JUL 23 2013 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-241815- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON- 211 PM EDT TUE JUL 23 2013 ...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ041-241815- TUCKER- 211 PM EDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 23, 3:58 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
358 PM EDT TUE JUL 23 2013
OHZ039-048-058-232045-
COSHOCTON OH-GUERNSEY OH-TUSCARAWAS OH-
358 PM EDT TUE JUL 23 2013
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTH CENTRAL
GUERNSEY...NORTHEASTERN COSHOCTON AND SOUTHERN TUSCARAWAS COUNTIES...
AT 350 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF BLISSFIELD...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL
STREAMS.
LOCATIONS IMPACTED INCLUDE...
LAYLAND... BLISSFIELD... BALTIC...
BAKERSVILLE... STONE CREEK... NEWCOMERSTOWN...
GNADENHUTTEN... GILMORE...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4046 8196 4045 8168 4048 8167 4043 8137
4020 8146 4034 8200Local storm report, Jul 23, 4:08 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
408 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL 1 ESE READING 40.83N 81.01W
07/23/2013 E1.00 INCH COLUMBIANA OH PUBLIC
&&
EVENT NUMBER PBZ1302611
TGREENSpecial weather statement, Jul 23, 4:23 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
423 PM EDT TUE JUL 23 2013
OHZ057-232115-
MUSKINGUM OH-
423 PM EDT TUE JUL 23 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MUSKINGUM COUNTY...
AT 419 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF DILLON STATE PARK...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS OF 40 TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH
THIS STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL
SMALL STREAMS.
LOCATIONS IMPACTED INCLUDE...
EAST FULTONHAM... CANNELVILLE... PHILO...
RURALDALE... BLUE ROCK STATE PARK...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 3996 8220 4003 8220 4004 8218 3976 8174
3975 8179 3976 8207 3978 8208 3981 8209
3981 8217 3982 8218 3990 8217 3992 8224
3995 8224
15Special weather statement, Jul 23, 4:35 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
435 PM EDT TUE JUL 23 2013
OHZ041-PAZ007-013-014-020-232115-
BEAVER PA-BUTLER PA-COLUMBIANA OH-LAWRENCE PA-MERCER PA-
435 PM EDT TUE JUL 23 2013
...STRONG THUNDERSTORMS WILL AFFECT LAWRENCE...NORTHEASTERN
COLUMBIANA...NORTHERN BEAVER...SOUTHWESTERN MERCER AND WEST CENTRAL
BUTLER COUNTIES...
AT 431 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
NORTHWEST OF PULASKI TO 5 MILES SOUTHEAST OF YOUNGSTOWN TO 4 MILES
NORTHWEST OF SALEM...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHARON... FARRELL... SALEM...
PULASKI... BESSEMER... NEW WILMINGTON...
LEETONIA... COLUMBIANA... NEW CASTLE...
EAST PALESTINE... HARLANSBURG... ZELIENOPLE...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4098 7994 4080 8009 4066 8053 4090 8104
4091 8091 4093 8090 4093 8083 4091 8081
4091 8053 4125 8052
15Local storm report, Jul 23, 4:47 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
447 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL LISBON 40.78N 80.77W
07/23/2013 M0.75 INCH COLUMBIANA OH TRAINED SPOTTER
&&
EVENT NUMBER PBZ1302612Local storm report, Jul 23, 5:03 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
503 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 5 SW NEW CASTLE 40.94N 80.41W
07/23/2013 LAWRENCE PA EMERGENCY MNGR
TREES/POWER LINES DOWN IN TAYLOR AND NORTH BEAVER
TOWNSHIPS
&&
EVENT NUMBER PBZ1302613
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:39 PM EDT | Special Weather Statement | PBZ | Coshocton | 51 min |
| Jul 23, 2:29 PM EDT | Special Weather Statement | PBZ | Tuscarawas | 46 min |
| Jul 23, 3:38 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 52 min |
| Jul 23, 3:46 PM EDT | Tornado Warning | PBZ | Columbiana | 29 min |
| Jul 23, 3:58 PM EDT | Special Weather Statement | PBZ | Coshocton | 47 min |
| Jul 23, 4:10 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Tuscarawas | 50 min |
| Jul 23, 4:23 PM EDT | Special Weather Statement | PBZ | Muskingum | 52 min |
| Jul 23, 4:38 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 52 min |
| Jul 23, 4:43 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Tuscarawas | 32 min |
| Jul 23, 5:00 PM EDT | Severe Thunderstorm Warning | PBZ | Muskingum | 30 min |
| Jul 23, 5:18 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey | 42 min |
| Jul 23, 5:29 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 46 min |
| Jul 23, 5:40 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 35 min |
| Jul 23, 5:47 PM EDT | Special Weather Statement | PBZ | Coshocton | 88 min |
| Jul 23, 6:06 PM EDT | Special Weather Statement | PBZ | Muskingum, Noble | 84 min |
| Jul 23, 6:19 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 41 min |
| Jul 23, 6:23 PM EDT | Areal Flood Advisory | PBZ | Columbiana | 4 hr |
| Jul 23, 6:28 PM EDT | Areal Flood Advisory | PBZ | Coshocton, Tuscarawas | 4 hr |
| Jul 23, 6:33 PM EDT | Special Weather Statement | PBZ | Harrison, Tuscarawas | 57 min |
| Jul 23, 7:09 PM EDT | Areal Flood Advisory | PBZ | Carroll, Harrison, Jefferson | 4 hr |
Nearby
Tornado Warnings in Ohio, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.